ISSN: 1813-0410

Author : Ali Hussean, Yaqoob


Habeeb Kareem Abdulah; Amal Khalaf Haydar; Yaqoob Ali Hussean

journal of kerbala university, Volume 13, Issue 2, Pages 179-185

In this paper we propose and explore a general notion of chaos in the abstract context of continuous actions of topological monoids and we introduce the notions of chaotic action and study these notions on a new types of actions. Also We stated and prove some theorems which determine the relationship between these notions and some types of actions . As we define new type of action be not chaotic always on any finite topological monoid